Quasi-metrizable spaces with a bicomplete structure.

Salvador Romaguera; Sergio Salbany

Extracta Mathematicae (1992)

  • Volume: 7, Issue: 2-3, page 99-102
  • ISSN: 0213-8743

How to cite

top

Romaguera, Salvador, and Salbany, Sergio. "Quasi-metrizable spaces with a bicomplete structure.." Extracta Mathematicae 7.2-3 (1992): 99-102. <http://eudml.org/doc/38352>.

@article{Romaguera1992,
author = {Romaguera, Salvador, Salbany, Sergio},
journal = {Extracta Mathematicae},
keywords = {Espacios cuasiseudométricos; Espacios de Tychonoff; Topología general; quasi-pseudometric; compatible extension to the whole space; bitopological conditions},
language = {eng},
number = {2-3},
pages = {99-102},
title = {Quasi-metrizable spaces with a bicomplete structure.},
url = {http://eudml.org/doc/38352},
volume = {7},
year = {1992},
}

TY - JOUR
AU - Romaguera, Salvador
AU - Salbany, Sergio
TI - Quasi-metrizable spaces with a bicomplete structure.
JO - Extracta Mathematicae
PY - 1992
VL - 7
IS - 2-3
SP - 99
EP - 102
LA - eng
KW - Espacios cuasiseudométricos; Espacios de Tychonoff; Topología general; quasi-pseudometric; compatible extension to the whole space; bitopological conditions
UR - http://eudml.org/doc/38352
ER -

NotesEmbed ?

top

You must be logged in to post comments.